# SDR DALA1155699013

- Difficulty date: August 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 46,295 hours, 37,253 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILLED COUNTERSINK ON VERTICAL STABILIZER REMOVABLE LEADING EDGE HOLES.  REAMED AND INSTALLED BUSHINGS AND DOUBLER IAW AMR0955182.
